MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/80MM; APPLIANCE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/80MM; APPLIANCE, FIXATION, BONE
Model Number 280.280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jdo.Device is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of a dynamic hip screw (dhs) plate implant due to another traumatic event.The hardware was implanted on an unknown date.It is unknown if there was a surgical delay.Patient and procedure outcome is unknown.This complaint is for (2) devices.This complaint is for (1) dhs®/dcs® one-step lag screw 12.7mm thread/80mme.This report is 2 of 2 for (b)(4).
 
Event or Problem Description
The dhs plate, lag screw and cannulated screw were intact, the two (2) cortex screws were broken at the head.
 
Additional Manufacturer Narrative
Additional information provided.A review of the device history record could not be performed as the lot number provided is not valid for elmira.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional information provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial.
 
Event or Problem Description
Further it was reported that the two (2) cortex screws were broken at the head due to a traumatic event of fall.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of a one (1) dynamic hip screw (dhs) plate, one (1) dhs lag screw, two (2) cortex screws, one (1) 7.3 cannulated screw, and 1 washer due to a new traumatic event of fall that injured the hip and other areas.The hardware was implanted on an unknown date.All implants were successfully removed.The procedure was successfully completed with no surgical delay.Patient outcome is stable.This report is for one (1) dhs®/dcs® one-step lag screw 12.7mm thread/80mm.This is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/80MM
Common Device Name
APPLIANCE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7953909
Report Number2939274-2018-54295
Device Sequence Number19179134
Product Code KTT
UDI-Device Identifier10886982175113
UDI-Public(01)10886982175113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964259
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.280
Device Catalogue Number280.280
Device Lot Number394480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer10/10/2018
10/17/2018
10/23/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/15/2018
10/19/2018
11/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight80